# SDR DALA2024110810742

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0648867) CORROSION ON INTERCOSTAL IN THE E/E BAY LOCATED BETWEEN STA 345 AND STA 351, S-23L AND WL 169. REMOVED AND REPLACE INTERCOSTAL IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 141A8131.
